Facebook Pixel
EmpowHER Guest
Q: 

Hy ,am 19 years old I took postinor before 72 hours earlier this month, and I had PMS symptoms which suddenly stoped now am late could I be pregnant

By Anonymous April 8, 2017 - 10:39pm
 
Rate This

Add a Comment1 Comments

Guide

Hi, Anon.

Thank you for your post.

Emergency contraceptives are up to 95% effective when taken as prescribed within the first 24 hours, so the risk is very small. Side effects can include stomach aches, headaches, nausea and a general feeling of being unwell. Symptoms usually start 3-7 days after taking the medication and may or may not include bleeding or spotting. Not all women get symptoms. It may cause an early or a late period, so be aware of this. If you don’t get your next period within a week of its expected date, you should test for pregnancy.

Helena

April 9, 2017 - 4:51am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!